MAUDE Adverse Event Report: AESCULAP INC. PRESTIGE ATRA GRASPERSGL-ACT5MM 36CM; HANDHELD PRODUCTS & LIGATION

AESCULAP INC. PRESTIGE ATRA GRASPERSGL-ACT5MM 36CM; HANDHELD PRODUCTS & LIGATION
Model Number 8360-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
It was reported to aesculap inc.That a prestige atra graspersgl-act5mm 36cm (part# 8360-00) was used during a endoscopic procedure on (b)(6) 2024.According to the complainant the moveable part of the grasper broke inside the patient.The part was retrieved and immediately discarded.Reportedly and mri was performed in order to ensure no fragments remained inside the patient.The adverse event is filed under aic reference xc 100037234 cc 400678199.

Brand Name
PRESTIGE ATRA GRASPERSGL-ACT5MM 36CM
Common Device Name
HANDHELD PRODUCTS & LIGATION
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key20416369
Report Number2916714-2024-00143
Device Sequence Number15509306
Product Code NBH
UDI-Device Identifier00885554017113
UDI-Public00885554017113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8360-00
Device Catalogue Number8360-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown